Alert archive / Nevada / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS Elko, NV

July 21, 2014Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jul 21, 2014, 4:12 PM PDT for Elko County, Nevada. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2014, 4:12 PM PDT (23:12 UTC)
Expired
Jul 21, 2014, 4:45 PM PDT
In force
33 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Elko County, NV

The radar

The Elko radar (KLRX), 156 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 11.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2014-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2014-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WUUS55 KLKN 212312
SVRLKN
NVC007-212345-
/O.NEW.KLKN.SV.W.0008.140721T2312Z-140721T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
412 PM PDT MON JUL 21 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE CITY OF CLOVER VALLEY...

* UNTIL 445 PM PDT

* AT 409 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLOVER VALLEY...AND MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  U.S. HIGHWAY 93 NORTH OF CLOVER VALLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4109 11504 4102 11472 4073 11490 4078 11512
TIME...MOT...LOC 2311Z 198DEG 22KT 4084 11497

$$

DD
1 follow-up statement
993 
WWUS55 KLKN 212334
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
434 PM PDT MON JUL 21 2014

NVC007-212345-
/O.CON.KLKN.SV.W.0008.000000T0000Z-140721T2345Z/
ELKO NV-
434 PM PDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM PDT
FOR CENTRAL ELKO COUNTY...

AT 432 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL ELKO COUNTY...
OR 10 MILES NORTHEAST OF CLOVER VALLEY...MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL ELKO COUNTY...

&&

LAT...LON 4107 11498 4102 11472 4077 11488 4083 11499
TIME...MOT...LOC 2334Z 198DEG 22KT 4097 11491

$$

DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:04 PM PDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 21, 2:04 PM PDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
204 PM PDT MON JUL 21 2014

.SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS
AFTERNOON ACROSS MUCH OF THE AREA NORTH OF HIGHWAY 50. STORM
ACTIVITY WILL BE CONFINED MAINLY TO HUMBOLDT AND EXTREME WESTERN
ELKO COUNTIES ON TUESDAY. DRIER MID WEEK WITH AFTERNOON WINDS
BECOMING BREEZY.

&&

.SHORT TERM...TODAY THROUGH WEDNESDAY. ISOLATED/SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS MOISTURE
REMAINS IN PLACE. LACKING MODEST LARGE SCALE ASCENT TODAY...BUT
TERRAIN CIRCULATIONS AND DIFFERENTIAL HEATING BOUNDARIES SHOULD BE
ENOUGH TO GET CONVECTION GOING. ALSO...NEAT LITTLE MCV CURRENTLY
EXITING NORTHERN NV. THIS WILL ALSO PROVIDE LOCAL LIFT/MOISTURE
ENHANCEMENT. MUCH STRONGER JET AND SUFFICIENT SHEAR WILL ALLOW FOR
AT LEAST SOME ORGANIZED CONVECTION AND THE POSSIBILITY FOR A FEW
SEVERE STORMS LATER TODAY. MAIN THREAT WOULD BE STRONG WINDS AND SMALL
HAIL. STORMS SHOULD DIMINISH AROUND SUNSET...BUT A FEW SHOWERS
COULD PERSIST IN FAR NORTHERN NV AS DYNAMICS BEGIN TO INCREASE
FROM THE NEXT TROUGH. HRRR/NAM STILL SHOWS AN ACTIVE DAY AND
CUMULUS IS BECOMING INCREASINGLY ROBUST. STORMS SHOULD INITIATE IN
THE NEXT HOUR OR SO.

TUESDAY...THUNDERSTORM COVERAGE ACROSS CENTRAL NEVADA WILL RAPIDLY
DECREASE AND THE ONLY THREAT WILL BE IN FAR NORTHWESTERN NEVADA.
THIS IS DUE TO A STRONG JET AND LINGERING MOISTURE. STORM MOTION
WILL BE QUITE FAST AND WILL INCREASE THE THREAT FOR STRONGER WIND
GUSTS. SHREF GUIDANCE SHOWING SOME SEVERE THREAT IS POSSIBLE IN
HUMBOLDT COUNTY. MAIN THREAT WOULD BE WIND...WITH SOME SMALL HAIL.
ELSEWHERE ACROSS NEVADA...DRIER CONDITIONS WILL TAKE ITS HOLD AND
WINDS FROM THE SOUTH WILL INCREASE.

WEDNESDAY...THE FIRST DAY IN QUITE SOMETIME WITH NO THUNDERSTORMS
IN THE FORECAST. A PATTERN CHANGE WILL TAKE PLACE. MUCH DRIER
CONDITIONS WILL PREVAIL. JRM

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY.

QUIET SUMMER WEATHER EXPECTED THROUGH MUCH, IF NOT ALL, OF THE LONG
TERM. HOT AFTERNOONS AND MILD NIGHTS WITH FEW CLOUDS AND NO CHANCE
OF RAINFALL THROUGH NEXT WEEKEND.

WEDNESDAY NIGHT...AN UNSEASONABLY STRONG LOW PRESSURE TROUGH WILL BE
SWINGING THROUGH THE PAC NW. THIS SYSTEM WILL PASS WELL NORTH OF
NEVADA, INTO ALBERTA CANADA, ON THURSDAY. ONLY IMPACT THIS SYSTEM
WILL HAVE ON NEVADA'S WEATHER IS DRAG MUCH DRIER AIR INTO THE GREAT
BASIN, WITH 12Z GFS FORECASTING PW FALLING TO 0.25-0.35 INCH
THURSDAY AFTERNOON. THIS DRY OF AN AIRMASS WILL RESULT IN FEW CLOUDS
AND CERTAINLY ZERO POPS AND NO CHANCE OF CONVECTION. AFTERNOON
TEMPERATURES REASONABLE FOR LATE JULY, IN THE UPPER 80S AND LOWER
90S.

FRIDAY AND SATURDAY...STRONG HIGH PRESSURE CENTERED NEAR THE FOUR
CORNERS WILL EXPAND SLOWLY NW, WITH RISING HEIGHTS AND THICKNESS
OVER NEVADA. DRY AIRMASS WILL PERSIST, WITH PW REMAINING BELOW 0.50
INCH FOR MOST ZONES, SO FORECAST WILL REMAIN DRY. AFTERNOON
TEMPERATURES WILL SHOW A SLOW WARMING TREND THROUGH THE 90S AS HIGH
PRESSURE STRENGTHENS.

SUNDAY AND MONDAY...AFTERNOON TEMPERATURES WILL CONTINUE TO CLIMB AS
HIGH PRESSURE RIDGE AXIS EXPANDS THROUGH THE EASTERN GREAT BASIN.
12Z RUN OF THE ECMWF IS NOT AVAILABLE, BUT 12Z GFS AND OTHER MEDIUM
RANGE MODELS SUGGEST MONSOON MOISTURE WILL GRADUALLY RETURN SUNDAY
AND MONDAY. KEPT FORECAST DRY (POPS LESS THAN 15%) FOR NOW. 12Z GFS
DOES PUMP UP PW TO NEAR ONE INCH ACROSS CENTRAL NEVADA BY MONDAY,
WITH CONVECTION INDICATED OVER CENTRAL NEVADA. BT

&&

.AVIATION...SCT -TSRA WILL IMPACT KWMC, KEKO AND NORTHERN NEVADA
THROUGH 03Z. CONVECTIVE TEMPO GROUPS POSSIBLE AT THESE TAF SITES.
CONVECTION EXPECTED TO REMAIN NORTH OF KTPH/KELY. SW WINDS OF
15-20 KTS OUTSIDE OF -TSRA. ALL CUMULUS AND CONVECTION WILL
DISSIPATE AFTER SUNSET. TUESDAY, EXPECT TSRA TO BE LIMITED TO NW
NEVADA (HUMBOLDT COUNTY) WITH IMPACTS EXPECTED AT/NEAR KWMC.
STORMS NEAR KWMC TUESDAY AFTERNOON MAY BE STRONG WITH GUSTY
ERRATIC OUTFLOWS AND SMALL HAIL. ALL OTHER TERMINALS WILL BE DRY
TUESDAY. AFTER 18Z TUE, STRONG GUSTY SOUTH WINDS AT KTPH/KELY
AVERAGING 16-26 KTS. BT

&&

.FIRE WEATHER...ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP THIS AFTERNOON ACROSS NORTHERN NEVADA...MAINLY
NORTH OF HIGHWAY 50. SOME OF THESE STORMS WILL PRODUCE STRONG
GUSTY WINDS...SMALL HAIL...FREQUENT DANGEROUS LIGHTNING...AND
BRIEF HEAVY RAIN. STORM MOTION WILL BE QUITE HIGH...BUT ENOUGH
MOISTURE WILL BE PRESENT TO INHIBIT DRY LIGHTNING POTENTIAL.

FIRE WEATHER WATCHES HAS BEEN UPGRADED TO RED FLAG
WARNINGS AND WILL BE CARRIED FROM TUESDAY THROUGH WEDNESDAY FOR
FWZ 455/457. THERE WILL BE RH RECOVERIES AND LESS WINDS OVERNIGHT.
OPTED TO ISSUE A FIRE WEATHER WATCH FOR FWZ 470 FOR WEDNESDAY AS
DRIER CONDITIONS MOVE IN AND RED FLAG CONDITIONS SEEM LIKELY.
ELSEWHERE ACROSS THE DISTRICT...FWZ 467, 468, AND 469 WILL BE
DRYING OUT AFTER TUESDAY...BUT SHOULD REMAIN MOIST ENOUGH TO
WARRANT ANY HEADLINES. THERE WILL BE STRONG WINDS THOUGH...ESPECIALLY
IN FWZ 467/468. THIS AREA WILL BE MONITORED. MUCH DRIER AND BREEZY
CONDITIONS WILL PERSIST EACH AFTERNOON THROUGH THE WEEKEND. VERY
DRY AIR WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA INTO NEXT
WEEKEND.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY.

RED FLAG WARNING FROM 11 AM TUESDAY TO 9 PM PDT WEDNESDAY FOR
NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN
LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY.

&&

94/99/99/94
Hazardous weather outlook, Jul 21, 3:25 AM PDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
325 AM PDT MON JUL 21 2014

NVZ030-031-033-034-036-038-039-220000-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
325 AM PDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS REDEVELOP TODAY...WITH SMALL
HAIL...BRIEF HEAVY RAINS...AND GUSTY OUTFLOW WINDS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STORMS ON
TUESDAY WILL BE LIMITED GENERALLY TO HUMBOLDT COUNTY...AS WELL AS
NORTHERN LANDER AND WESTERN ELKO COUNTIES. STORMS TUESDAY HAVE THE
POTENTIAL TO BECOME SEVERE...WITH STRONG OUTFLOW WINDS.

DRIER AND STORM-FREE CONDITIONS EXPECTED WEDNESDAY THROUGH THE
COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ035-037-040-041-220000-
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
325 AM PDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE
NEAR AND NORTH OF HIGHWAY 50 TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

JR

In the hours before

Local storm report, Jul 21, 1:15 PM PDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ELKO NV
115 PM PDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 SE ELKO               40.83N 115.75W
07/20/2014                   ELKO               NV   FIRE DEPT/RESCUE

            1 FOOT DIAMETER TREE BRANCH FELL ON HOUSE

0315 PM     TSTM WND GST     2 NE ELKO               40.86N 115.73W
07/20/2014  M57.00 MPH       ELKO               NV   OFFICIAL NWS OBS

            NWS OFFICE

0325 PM     FLASH FLOOD      ELKO                    40.84N 115.76W
07/20/2014                   ELKO               NV   PUBLIC

            STREET FLOODING ON VARIOUS STREETS IN AND AROUND DOWNTOWN
            ELKO. AT LEAST 1/2 INCH OF RAIN FELL IN 15-20 MINUTES.

0325 PM     TSTM WND DMG     2 NE ELKO               40.86N 115.73W
07/20/2014                   ELKO               NV   NWS EMPLOYEE

            SHINGLES BLOWN OFF ROOF OF SENIOR CENTER

0700 PM     TSTM WND DMG     MCDERMITT               41.99N 117.71W
07/20/2014                   HUMBOLDT           NV   CO-OP OBSERVER

            COOP OBSERVER REPORTED TREES DOWN IN TOWN, INCLUDING ONE
            ON A RANCH HOME.

&&

RCM
Special weather statement, Jul 21, 3:19 PM PDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
319 PM PDT MON JUL 21 2014

NVZ034-039-212245-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY
NV-
319 PM PDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 345 PM
PDT...

AT 317 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 23 MILES NORTHWEST OF CURRIE...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STATE ROUTE 229 AND HIGHWAY 93 INTERSECTION...
  HIGHWAY 93 NORTH OF CURRIE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4074 11509 4056 11472 4032 11516 4036 11524
TIME...MOT...LOC 2219Z 209DEG 20KT 4045 11511

JRM !
Special weather statement, Jul 21, 3:41 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
341 PM PDT MON JUL 21 2014

NVZ039-212330-
SOUTH CENTRAL ELKO COUNTY NV-
341 PM PDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 430 PM
PDT...

AT 338 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLOVER VALLEY...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 93 AND EAST OF CLOVER VALLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4101 11497 4100 11468 4087 11452 4064 11477
      4074 11506
TIME...MOT...LOC 2241Z 217DEG 20KT 4073 11492

JRM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:17 AM PDTFire Weather WatchLKN8 hr
Jul 21, 11:44 AM PDTFire Weather WatchLKNElko24 hr
Jul 21, 11:44 AM PDTRed Flag WarningLKNElko3 days
Jul 21, 3:19 PM PDTSpecial Weather StatementLKN26 min
Jul 21, 3:27 PM PDTSevere Thunderstorm WarningLKNElko33 min
Jul 21, 3:41 PM PDTSpecial Weather StatementLKN49 min
Jul 21, 3:58 PM PDTSevere Thunderstorm WarningLKNElko, White Pine47 min
Jul 21, 4:14 PM PDTSpecial Weather StatementLKN46 min
Jul 21, 4:53 PM PDTSpecial Weather StatementLKN52 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.